Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


SHOULD I BE...
Dec 15, 2000

Thank you for answering my recent question (12/8)...however I just received my lastest labs results and they kinda scare me...my VL487,000 and my TC 971...below you can see my lab trend for the past year...the highest my VL has been was 31,000...My Dr. believes that this could be just a "blip" and feels that there is no problem waiting for my next labs in three months...what could cause a "blip" like this...should I wait the three months or have the labs done again sooner...again your insight would be greatly appreciated!

VL16,600/TC660...VL17,000/TC1084...VL8,400/TC786...VL18,000/TC771...VL12,850/TC641...VL31,000/TC756- this was Sept. 2000. I am under the care of a HIV specialist...

Thank you.....Should I BE.....

Response from Dr. Holodniy

All of your viral loads are fairly consistent up to the last one. Although "blips" like that can happen, it would usually have to be tied to something like an ongoing infection. Assay or sample error is another possibility. I wouldn't act on this one result. If upon repeat it is still that high, and no illnesses or anything else is going on, then it is probably a consistent change.

MH



Previous
HARRt regimen has stopped working . can IL-2 help?
Next
T-Cell at 34

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement